| Model Number |
VICM5_12.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/11/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated a 12.6mm vicm5_12.6 implantable collamer lens, -05.50 diopter, tore, broke during loading and the lens was not implanted.The lens was replaced with another same model, length lens and the problem was resolved.The cause of the event was unknown.
Additional Manufacturer Narrative
A3: unk.A4: unk.A5: unk.A6: unk.H6: work order search: no similar complaint was reported for units within the same lot.H6: device history record (dhr) review: the dhr review indicated that the product has been manufactured within the established process parameters and that there is no indication that the manufacturing and/or processing of the device contributed to the complaint issue.Claim #: 733713.
Additional Manufacturer Narrative
Originally the claim was determined to be reportable, but upon further review was determined there was no patient contact therefore not mdr reportable.Claim #(b)(4).